MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR
Model Number S203
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was abandoned on the patient's left side.The source of the reported clinical observations was not identified as the system was abandoned on the patient's left side.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this pacemaker dependent patient was having pauses via telemetry.A boston scientific sales representative was called to evaluate the system and no pauses were identified.There was some slight noise and oversensing on the right ventricular (rv) channel on some of the patient's electrocardiograms.Isometrics and device manipulation were performed and no inhibition was observed.The rv output and sensitivity were reprogrammed.Later that day, the physician again noted noise, oversensing and pacing inhibition with some intermittent capture.The following day, a revision procedure was performed to replace the lead.The associated device was close to elective replacement indicator (eri) and the physician wanted to also replace the device.Access to the left side could not be obtained and a new system was implanted on the patient's right side.No additional adverse patient effects were reported.

Brand Name
ALTRUA
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key6021228
Report Number2124215-2016-13796
Device Sequence Number441409
Product Code LWP
UDI-Device Identifier00802526484391
UDI-Public(01)00802526484391(17)20130120
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2013
Device Model NumberS203
Other Device ID NumberALTRUA 20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2016
Initial Report FDA Received Date10/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1296; 4472; 4473; 7740; 7741; L101; S203
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;